# SDR SWAA2023102004244

- Difficulty date: September 25, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 26,522 hours, 12,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 776-849 RBL 27 THRESHOLD WEB HAS CORROSION.<[01] REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1;[02] REMOVED WEB PER SRM 51-40-02;[03] LOCATED AND DRILLED HOLES FOR WEB PER SRM 51-40-05;[04] C/W INSP. LOCATED AND DRILLED HOLES FOR WEB PER SRM 51-40-05;[05] COUNTERSANK FOR NUTPLATES PER SRM 51-40-08 INSTALLED NUTPLATES TO WEB PER SRM 51-40-02;[06] C/W INSPECTION C/A 5. COUNTERSANK FOR NUTPLATES PER SRM 51-40-08 INSTALLED NUTPLATES TO WEB PER SRM 51-;[07] DEBURR AND APPLIED ALODINE PER SRM 51-20-01.APPLLIED PRIMER TO CUT EDGES PER SOPM 20-51-02;[08] COUNTER SANK FASTENER HOLES PER SRM 51-40-08 SEE ALSO STEP 1;[09] APPLLIED PRIMER TO CUT EDGES PER SOPM 20-41-02 FOR STEP 7 C /A;[10] C/W INSPECTION OF DEBURR; ALODINE APPLICATION AND PRIMER APPLICATION PER SRM 51-20-01 & 51-40-08 AND SOPM 20-41-02 REF C/A LINE 7; 8 & 9;[11] OK TO INSTALL WEB;[12] OK TO INSTALL WEB;[13] INSTALLED WEB PER SRM 51-40-02.;[14] INSTALLED WEB PER SRM 51-40-02.;[15] INSTALLED WEB PER SRM 51-40-02.
